Akcije

Scientific Publications of the State University of Novi Pazar Series A: Applied Mathematics, Informatics and mechanics
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 6 od 19  
Back povratak na rezultate
Sub-compatible maps, weakly commuting maps and common fixed points in cone metric spaces
(naslov ne postoji na srpskom)
aDepartment of Pure and Applied Mathematics, Guru Ghasidas Vishwavidyalaya, Bilaspur-Chhattisgarh, India
bDepartment of Mathematics and Computer Science, Cankaya University, Ankara, Turkey
cDepartment of Mathematics, National Institute of Technology, Assam, India
Ključne reči: sub-compatible maps; weakly commuting mappings; fixed point
Sažetak
(ne postoji na srpskom)
The purpose of this paper is to obtain some common fixed point theorems under weaker conditions such as sub compatible mappings and weakly commuting with respect g in the setting of non-normal cone metric space.
Reference
Bouhadjera, H., Godet-Thobie, C. (2009) Common fixed point theorems for pairs of subcompatible maps. Math. Jun FA, 17 Jun
Choudhury, B.S., Metiya, N. (2010) The point of coincidence and common fixed point for a pair of mappings in cone metric spaces. Computers & Mathematics with Applications, 60(6): 1686-1695
Huang, L., Zhang, X. (2007) Cone metric spaces and fixed point theorems of contractive mappings. Journal of Mathematical Analysis and Applications, 332(2): 1468-1476
Jungck, G., Murthy, P.P., Cho, Y. (1993) Compatible mappings of type $(A)$ and common fixed points. Mathematica Japonica, 38, 2, 381-390
Jungck, G. (1986) Compatible mappings and common fixed points. Internat. J. Math. Math. Sci., 9, 4, 771-779
Jungck, G. (1976) Commuting maps and fixed points. Amer. Math. Monthly, 83, 261-263
Rezapour, S.H. (2008) A review of topological properties of cone metric spaces. u: Proc. Of the conf. on Analysis, Topology and Applications, May-June 2008, Vrnjacka Banja, Serbia
Sessa, S. (1982) On a weak commutativity condition of mappings in fixed point considerations. Publications de l'Institut mathematique, 32(46), 149-153
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/SPSUNP1602139M
objavljen u SCIndeksu: 18.11.2016.

Povezani članci

Nema povezanih članaka